# SDR DALA2024092409401

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 65,406 hours, 31,125 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 DISC: OUTBOARD FLAP LEFT WING ABOUT 6' FROM OUTBOARD EDGE, ABOUT 5" LONG DENT ON THE UNDERSIDE OF FLAP. C/A: PER A320 SRM 57-53 DENT MEASURES 3.90 LENGTH X 2.00' (WIDTH) X .120" DEPTH. AREA "C" NOTED TEMP REPAIR NOT REQUIRED PERMANENT REPAIR W/IN 1000 FLT CYCLES.(FROM FLT 2463 MSP) INSP FOR CRACKS REQ. HFEC'D CRACK PER NDT A320 MANUAL 51-10-078 NO DEFECTS NOTED QC5220 DECAL APPLIED PER PS 900-5-1 NO 4. (LP: 6433250)
